Minimax invariant estimator of a continuous distribution function under a general loss function
Agnieszka Stępień-Baran ()
Metrika: International Journal for Theoretical and Applied Statistics, 2010, vol. 72, issue 1, 37-49
Keywords: Invariant estimation; Continuous distribution function; Minimum risk invariant estimator; Minimax estimator; Loss function (search for similar items in EconPapers)
Date: 2010
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-009-0239-2 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:72:y:2010:i:1:p:37-49
Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2
DOI: 10.1007/s00184-009-0239-2
Access Statistics for this article
Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze
More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().